File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Gronwall-bellman-type integral inequalities and applications to BVPs

TitleGronwall-bellman-type integral inequalities and applications to BVPs
Authors
Issue Date2009
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2009, v. 2009 How to Cite?
AbstractWe establish some new nonlinear Gronwall-Bellman-Ou-Iang type integral inequalities with two variables. These inequalities generalize former results and can be used as handy tools to study the qualitative as well as the quantitative properties of solutions of differential equations. Example of applying these inequalities to derive the properties of BVPs is also given.
Persistent Identifierhttp://hdl.handle.net/10722/75466
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
Funding Information:

The authors express their gratitude to the referees for their careful reading and many useful comments and suggestions. Research is supported in part by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P).

References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorChen, CJen_HK
dc.contributor.authorZhao, Den_HK
dc.date.accessioned2010-09-06T07:11:22Z-
dc.date.available2010-09-06T07:11:22Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2009, v. 2009en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75466-
dc.description.abstractWe establish some new nonlinear Gronwall-Bellman-Ou-Iang type integral inequalities with two variables. These inequalities generalize former results and can be used as handy tools to study the qualitative as well as the quantitative properties of solutions of differential equations. Example of applying these inequalities to derive the properties of BVPs is also given.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleGronwall-bellman-type integral inequalities and applications to BVPsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2009 ArtID 258569&spage=15 pages &epage=&date=2009&atitle=Gronwall-Bellman-Type+Integral+Inequalities+and+Applications+to+BVPsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/2009/258569en_HK
dc.identifier.scopuseid_2-s2.0-65649137732en_HK
dc.identifier.hkuros162660en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-65649137732&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2009en_HK
dc.identifier.isiWOS:000265751900001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridChen, CJ=8870502400en_HK
dc.identifier.scopusauthoridZhao, D=8731987100en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats